MathSciNet Relay Station
MathSciNet bibliographic data
MR2142570 60F10
Nagaev, S. V. On large deviations of a self-normalized sum. (Russian) Teor. Veroyatn. Primen. 49 (2004), no. 4, 794--802; translation in Theory Probab. Appl. 49 (2005), no. 4, 704–713
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement